# SDR SWAA2021091404399

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOC. BSTA 500D; STR 19R. FWD CARGO COMP. ; 2021-342119 / [01] REPLACED GUSSET LOCATED BS 500D STR 19R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902 REV A.; [02] COMPLETED RII INSPECTION
